Pacific Journal of Mathematics

The behavior of the norm of an automorphism of the unit disk.

D. M. Girard

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 443-456.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945877

Mathematical Reviews number (MathSciNet)
MR0326273

Zentralblatt MATH identifier
0279.41033

Subjects
Primary: 42A28
Secondary: 30A24

Citation

Girard, D. M. The behavior of the norm of an automorphism of the unit disk. Pacific J. Math. 47 (1973), no. 2, 443--456. https://projecteuclid.org/euclid.pjm/1102945877


Export citation

References

  • [1] A. Erdelyi, Asymptotic Expansions,Dover Publications Inc., New York, 1956.
  • [2] A. Erdelyi, ed., HigherTrancendentalFunctions,Volume I, McGraw-Hill Book Company Inc., New York, 1953, p. 115.
  • [3] Dennis M. Girard, The asymptotic behavior of norms of powers of absolutely con- vergent Fourier series, Pacific J. Math., 37 (1971), 357-381.
  • [4] G. W. Hedstrom, Norms of powers of absolutely convergent Fourier series, Michigan J. Math., 13 (1966), 393-416.
  • [5] J. P. Kahane, Sur certaines classes de series de Fourier absolument convergentes, J. Math. Pure Appl., (9) 135 (1956), 249-259.
  • [6] J. P. Kahane, Series de Fourier absolument convergentes, Ergebnisse der Math und ihrer Grengebriete, Band 50, Springer Verlag, New York, 1970.
  • [7] G. Plya and G. Szeg, Aufgaben und Lehrsdtze aus der Analysis, ErsterBand, Springer Verlag, Berlin, 1964, p. 72.
  • [8] E. C. Titchmarsh, The Theory of the RiemannZeta-Function,Oxford University Press, London, 1951.